A dimensionless solution to radiation and turbulent natural convection in square and rectangular enclosures

Shati, A.K.A., Blakey, S.G. and Beck, S.B. orcid.org/0000-0003-2673-4179 (2012) A dimensionless solution to radiation and turbulent natural convection in square and rectangular enclosures. Journal of Engineering Science and Technology, 7 (2). pp. 257-279. ISSN 1823-4690

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: ©2012 School of Engineering. Taylor’s University College.
Keywords: Radiation interaction, Natural convection, Square and rectangular enclosures, Heat transfer, Aspect ratio
Dates:
  • April 2012
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Multidisciplinary Engineering Education (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Nov 2017 11:20
Last Modified: 27 Nov 2017 11:20
Published Version: http://jestec.taylors.edu.my/V7Issue2.htm
Status: Published
Publisher: School of Engineering. Taylor’s University
Refereed: Yes

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export